Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the indefinite integrals of functions satisfying homogeneous linear differential equations


Author: G. M. Muller
Journal: Proc. Amer. Math. Soc. 5 (1954), 716-719
MSC: Primary 36.0X
Erratum: Proc. Amer. Math. Soc. 5 (1954), 1001-1001.
MathSciNet review: 0063503
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Lommel, Math. Ann. vol. 9 (1876) pp. 425-444.
  • [2] Yudell L. Luke, An associated Bessel function, J. Math. Physics 31 (1952), 131–138. MR 0047844 (13,941f)
  • [3] Watson, Theory of Bessel functions, 2d ed., Cambridge, 1941, pp. 350-351.
  • [4] Ince, Ordinary differential equations, New York, 1944, pp. 123-124.
  • [5] Zahn, Physical Review vol. 52 (1937) pp. 67-71.
  • [6] Laporte, Physical Review vol. 52 (1937) pp. 72-74.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1954-0063503-X
PII: S 0002-9939(1954)0063503-X
Article copyright: © Copyright 1954 American Mathematical Society